# SDR SWAA2024100228390

- Difficulty date: August 20, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE - MULTIPLE SPOTS CORROSION ON R/H MOP SILL BS 947+17.5 RBL 53/BS 967+5; BS 967+6.5; BS 967+13; BS 967+14 RBL 49; BS 967+7; BS 967+17.5 RBL 51/ BS 987+2.5; BS 987+5; BS 987+10.5 RBL<[01] REMOVED CORROSION ON ASD AT MULTIPLE SPOTS CORROSION ON R/H MOP SILL BS 947+17.5 RBL 53; WL208 1'X.5'X.0.025 BS 967+5; BS 967+6.5; WL208 1'X.'X.0.008 BS 967+13; BS 967+14 RBL 49; 1'X.'X.0.012 BS 967+7; BS 967+17.5 RBL 51 1'X.'X.0.011 BS 987+2.5; BS 987+5; 1'X.'X.0.006 BS 987+10.5 RBL 1'X.'X.0.010 ORIGINAL THICKNESS IS .80'; LOWEST POINT OF THE CORROSION DAMAGE IS 0.025'; FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1. USING MICROMETER ID:ATS1672 DUE DATE:03/2025;[02] SUMMARY STATEMENT: REMOVED CORROSION ON ASD AT MULTIPLE SPOTS CORROSION ON R/H MOP SILL BS 947+17.5 RBL 53; WL208 1'X.5'X.0.025 BS 967+5; BS 967+6.5; WL208 1'X.'X.0.008 BS 967+13; BS 967+14 RBL 49; 1'X.'X.0.012 BS 967+7; BS 967+17.5 RBL 51 1'X.'X.0.011 BS 987+2.5; BS 987+5; 1'X.'X.0.006 BS 987+10.5 RBL 1'X.'X.0.010 ORIGINAL THICKNESS IS .80'; LOWEST POINT OF THE CORROSION DAMAGE IS 0.025'; FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1. USING MICROMETER ID:ATS1672 DUE DATE:03/2025 REMOVED AND REPLACED ASD MOPSILL AT BS907 - BS1006; RBL51; WL208 PER SRM 51-40-02-0G-0; BOEING DWG 147A8501 REV: A;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
